Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 87, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 19, 2014, 8:18 PM EDT for White County, Indiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2014, 8:18 PM EDT (00:18 UTC)
- Expired
- Aug 19, 2014, 8:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County White County, IN
The radar
The Northern Indiana radar (KIWX), 111 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 368 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1578 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
948
WUUS53 KIWX 200018
SVRIWX
INC181-200045-
/O.NEW.KIWX.SV.W.0087.140820T0018Z-140820T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
818 PM EDT TUE AUG 19 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WHITE COUNTY IN NORTHWEST INDIANA...
* UNTIL 845 PM EDT
* AT 817 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MONTICELLO...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MONTICELLO...NORWAY...IDAVILLE AND BURNETTSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4084 8660 4077 8658 4074 8658 4074 8674
4072 8677 4068 8676 4067 8677 4061 8677
4059 8683 4072 8691
TIME...MOT...LOC 0018Z 257DEG 24KT 4070 8678
HAIL...1.00IN
WIND...60MPH
$$
PBM2 follow-up statements
214
WWUS53 KIWX 200032
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
832 PM EDT TUE AUG 19 2014
INC181-200045-
/O.CON.KIWX.SV.W.0087.000000T0000Z-140820T0045Z/
WHITE IN-
832 PM EDT TUE AUG 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WHITE COUNTY UNTIL 845 PM EDT...
AT 828 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED JUST SOUTH OF
MONTICELLO...AND MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
IDAVILLE AND BURNETTSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
NORTHERN INDIANA.
&&
LAT...LON 4060 8682 4073 8681 4081 8660 4077 8658
4074 8658 4074 8674 4072 8677 4068 8676
4067 8677 4061 8677 4061 8678
TIME...MOT...LOC 0031Z 257DEG 24KT 4068 8674
HAIL...1.00IN
WIND...60MPH
$$
PBM025
WWUS53 KIWX 200036
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
836 PM EDT TUE AUG 19 2014
INC181-200046-
/O.EXP.KIWX.SV.W.0087.000000T0000Z-140820T0045Z/
WHITE IN-
836 PM EDT TUE AUG 19 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WHITE COUNTY WILL
EXPIRE AT 845 PM EDT/745 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
LAT...LON 4060 8682 4073 8681 4081 8660 4077 8658
4074 8658 4074 8674 4072 8677 4068 8676
4067 8677 4061 8677 4061 8678
TIME...MOT...LOC 0036Z 257DEG 24KT 4069 8670
$$
PBMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 8:02 PM EDT, 16 minutes earlier.
Area forecast discussion, Aug 19, 8:02 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 802 PM EDT TUE AUG 19 2014 .SYNOPSIS... ISSUED AT 800 PM EDT TUE AUG 19 2014 THE COMBINATION OF A WEAK COOL FRONT AND UPPER LEVEL DISTURBANCE WILL RESULT IN CONTINUED ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING. THE SHOWERS WILL DIMINISH OVERNIGHT...AND A WEAK RIDGE OF HIGH PRESSURE WILL SETTLE INTO THE OHIO VALLEY ON WEDNESDAY. HOWEVER...A WEAK UPPER LEVEL DISTURBANCE TRACKING ACROSS THE GREAT LAKES WILL PROVIDE A LOW CHANCE OF AN AFTERNOON SHOWER OR THUNDERSTORM ON WEDNESDAY ACROSS FAR NORTHEAST INDIANA...SOUTH CENTRAL LOWER MICHIGAN...AND NORTHWEST OHIO. LOW TEMPERATURES TONIGHT WILL DROP INTO THE MID 60S. HIGH TEMPERATURES ON WEDNESDAY WILL RANGE FROM THE UPPER 70S ACROSS CENTRAL LOWER MICHIGAN...TO THE LOWER TO MID 80S ACROSS CENTRAL INDIANA. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 430 PM EDT TUE AUG 19 2014 SHOWERS AND THUNDERSTORMS HAVE INCREASED IN COVERAGE ALONG WEAK COOL FRONTAL BOUNDARY. LARGE SCALE FORCING HAS ALSO BEEN AIDED BY A PAIR OF UPPER LEVEL DISTURBANCES...ONE MOVING INTO THE WESTERN GREAT LAKES...AND ANOTHER CONVECTIVELY ENHANCED VORT MAX WORKING EASTWARD OUT OF CENTRAL ILLINOIS. AN AXIS OF 1500-2500 SBCAPES EXISTS DOWNSTREAM OF STORMS...ALTHOUGH DEEP LAYER SHEAR PROFILES REMAIN SOMEWHAT ON THE MARGINAL SIDE IN THE 20 TO 30 KNOT RANGE SUGGESTING COLD POOL BALANCE MAY BE INCREASINGLY DIFFICULT TO ATTAIN. SOME LOW END SEVERE THREAT WILL EXIST OVER AT LEAST THE NEXT FEW HOURS INTO NORTHEAST INDIANA/NORTHWEST OHIO...MAINLY IN THE FORM OF ISOLATED DAMAGING WIND GUSTS. WITH MID/UPPER LEVEL FORCING LINGERING UPSTREAM ACROSS THE WESTERN GREAT LAKES...ADDITIONAL ISOLATED OR SCATTERED SHOWERS AND THUNDERSTORMS MAY STILL DEVELOP IN THE WAKE OF PRIMARY CONVECTION...BUT CURRENTLY NO SEVERE RISK IS ANTICIPATED WITH ANY POTENTIAL REDEVELOPMENT LATER THIS EVENING. WEAK GRADIENT AND LINGERING LOW LEVEL MOISTURE COULD PROMOTE SOME PATCHY FOG REDEVELOPMENT LATE TONIGHT...OR PERHAPS SOME PATCHY STRATUS. WILL OMIT FOG MENTION FROM THE FORECAST FOR NOW BUT LATE EVENING/EARLY OVERNIGHT TRENDS WILL NEED TO BE MONITORED. ON WEDNESDAY UPPER LOW WILL SLOWLY MEANDER EASTWARD ACROSS THE GREAT LAKES REGION...WITH A FEW WEAK VORT LOBES LIKELY ROTATING AROUND PARENT UPPER LOW INTO ESPECIALLY NORTHEAST PORTIONS OF THE AREA. WILL MAINTAIN SOME LOW POPS ACROSS THE NORTHEAST...AND SHOULD BE TIED TO PEAK HEATING HOURS. NO SIGNIFICANT CHANGE MADE TO TEMPS FOR TONIGHT/WEDNESDAY WITH LOWS IN THE LOWER TO MID 60S AND HIGHS IN THE LOWER TO MID 80S. && .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 430 PM EDT TUE AUG 19 2014 WARM AND MUGGY CONDITIONS STILL ON SCHEDULE FOR THE GREAT LAKES LATER THIS WEEK AS UPPER LOW EXITS EASTWARD AND RIDGE BUILDS DOWNSTREAM OF DIGGING NORTHERN ROCKIES TROUGH. PRECIP CHANCES AND TIMING REMAIN THE BIGGEST SOURCES OF UNCERTAINTY. WARM FRONT WILL BEGIN TO LIFT NORTH AS EARLY AS WEDNESDAY NIGHT AND THURSDAY MORNING WILL PROBABLY BE THE BEST CHANCE FOR WIDESPREAD PRECIP IN OUR CWA. 305K ISENTROPIC FIELDS SHOW GOOD SYSTEM RELATIVE CROSS-ISOBAR FLOW WITH A MODEST DEGREE OF MOISTURE ADVECTION AS WELL. THE PROBLEM IS THERE IS VERY LITTLE SUPPORT ALOFT GIVEN BUILDING LONGWAVE RIDGE. MIDLEVEL VORTICITY FIELDS SHOW JUST A WEAK AND HIGHLY SHEARED WAVE CASCADING OVER THE RIDGE. EXPECT SCT SHOWERS AND THUNDERSTORMS TO SPREAD FROM SOUTHWEST TO NORTHEAST EARLY THURSDAY MORNING BUT CONFIDENCE IN COVERAGE IS TOO LOW FOR LIKELY POPS AT THIS POINT. THE BIG QUESTION WILL BE HOW MUCH...IF ANY...CONVECTION DO WE SEE THURSDAY AFTERNOON. FORECAST SOUNDINGS INDICATE A HEALTHY CAPPING INVERSION MAY DEVELOP IMMEDIATELY BEHIND THE WARM FRONT. WHERE EXACTLY THE FRONT SETS UP...AND THE TIMING/COVERAGE OF MORNING PRECIP...WILL LIKELY DETERMINE THE LOCATION AND DEGREE OF AFTERNOON CONVECTION. FOR NOW...EXPECT THE BEST CHANCES IN OUR NORTHEAST ZONES. DECENT MIDLEVEL LAPSE RATES AND VERY MOIST ENVIRONMENT NEAR THE SURFACE GENERATES AROUND 2000 J/KG OF MLCAPE BY THURSDAY AFTERNOON ACCORDING TO THE LATEST GFS AND NAM. WITH 0-6KM SHEAR VALUES AT OR ABOVE 30 KTS...THERE WILL BE POTENTIAL FOR SEVERE WEATHER. IT IS A HIGHLY CONDITIONAL THREAT THOUGH...DEPENDENT ON EVOLUTION OF MORNING CLOUDS/PRECIP AND DEGREE OF FORCING LEFT IN OUR CWA. LOWER CHANCES FOR PRECIP EXPECTED FRIDAY AND SATURDAY AS THERMAL RIDGE PUSHES NORTHEAST AND CAP STRENGTHENS. GFS IS VERY AGGRESSIVE WITH CONVECTIVE QPF BUT ALSO HAS SURFACE DEWPOINTS NEAR 80F. SUSPECT A MORE REALISTIC SURFACE DEWPOINT IN THE LOW TO MID 70S WILL BE INSUFFICIENT TO BREAK THROUGH THE CAPPING INVERSION GIVEN LITTLE TO NO TRIGGER MECHANISM. KEPT JUST A SLIGHT CHANCE WITH DRY CONDITIONS EXPECTED SUNDAY AND MONDAY. AS PREVIOUSLY MENTIONED IT WILL BE VERY WARM THOUGH. COULD SEE THE HOTTEST CONDITIONS OF THE YEAR THIS WEEKEND. 850MB TEMPS CLIMB TO AROUND 20C...SUPPORTING HIGHS AROUND 90F. AND DEWPOINTS IN THE LOW TO MID 70S WOULD PUSH HEAT INDEX VALUES TO NEARLY 100F. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 616 PM EDT TUE AUG 19 2014 LINEAR BAND OF CONVECTION HAS DIMINISHED ON COVERAGE ACROSS NORTHWEST OHIO THIS EVENING...BUT ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS HAVE FORMED THE PAST HOUR ACROSS MUCH OF NORTH CENTRAL/NORTHWEST INDIANA. THIS NEW DEVELOPMENT APPEARS TO BE LINKED TO TO INCREASING MID/UPPER LEVEL FORCING FROM VORT MAX TRACKING OUT OF NORTHEAST ILLINOIS. AXIS OF MODERATE INSTABILITY STILL EXISTS FROM SOUTHWEST INDIANA INTO NORTHEAST INDIANA...AND POTENTIAL SCATTERED THUNDERSTORM DEVELOPMENT WILL CONTINUE TO BE A CONCERN EARLY THIS EVENING. WILL CARRY VCTS MENTION AT KFWA FROM 00Z-02Z WITH LOW CONFIDENCE ON OCCURRENCE AT TERMINALS. INCREASING SFC BASED CIN LATE THIS EVENING SHOULD TEND TO DIMINISH SHOWER COVERAGE BY THIS TIME...AND WILL KEEP REMAINDER OF TAF PERIOD DRY WITH WEAK MID LEVEL SUBSIDENCE BECOMING ESTABLISHED ON WEDNESDAY. WITH WEAK GRADIENT AND LINGERING LOW LEVEL MOISTURE PERSISTING...SOME CONCERN FOR PATCHY FOG DEVELOPING OVERNIGHT AND WILL LIKELY MAINTAIN TREND TO MVFR CIGS OVERNIGHT. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...MARSILI SHORT TERM...MARSILI LONG TERM...AGD AVIATION...MARSILI VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Aug 19, 10:57 AM EDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1057 AM EDT TUE AUG 19 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-201500- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1057 AM EDT TUE AUG 19 2014 /957 AM CDT TUE AUG 19 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE INTO EARLY EVENING. A FEW OF THE STORMS MAY BE SEVERE FROM THIS AFTERNOON INTO EARLY THIS EVENING WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL EXIST LATE WEDNESDAY NIGHT THROUGH SATURDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-201500- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1057 AM EDT TUE AUG 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP BY EARLY AFTERNOON. AN ISOLATED STORM MAY PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL EXIST LATE WEDNESDAY NIGHT THROUGH SATURDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Aug 19, 5:02 PM EDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
502 PM EDT TUE AUG 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TSTM WND DMG WOLCOTTVILLE 41.53N 85.37W
08/19/2014 NOBLE IN PUBLIC
SYCAMORE TREE SNAPPED HALFWAY UP
&&
CEOSpecial weather statement, Aug 19, 5:05 PM EDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 505 PM EDT TUE AUG 19 2014 OHZ001-002-004-005-192200- DEFIANCE OH-FULTON OH-HENRY OH-WILLIAMS OH- 505 PM EDT TUE AUG 19 2014 ...STRONG THUNDERSTORMS MOVING TOWARD FULTON...WILLIAMS...DEFIANCE AND NORTHERN HENRY COUNTIES... AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MONTPELIER TO 9 MILES SOUTH OF BRYAN...MOVING EAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE... DEFIANCE... DEFIANCE... ARCHBOLD... WAUSEON AND NAPOLEON... WEST UNITY AND STRYKER... FAYETTE... THIS INCLUDES INTERSTATE 80 90 IN OHIO BETWEEN MILE MARKERS 4 AND 48. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING FOR NORTHEAST INDIANA AND SOUTHERN MICHIGAN AND NORTHWEST OHIO. LAT...LON 4126 8475 4170 8475 4172 8388 4129 8388 TIME...MOT...LOC 2106Z 270DEG 24KT 4157 8452 4134 8451
Local storm report, Aug 19, 5:37 PM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
537 PM EDT TUE AUG 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG MOSCOW 42.05N 84.51W
08/19/2014 HILLSDALE MI EMERGENCY MNGR
4 TREES AND WIRES DOWN IN FAR NORTHERN PORTION OF
COUNTY
&&
CEOLocal storm report, Aug 19, 5:55 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
555 PM EDT TUE AUG 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM TSTM WND DMG STURGIS 41.80N 85.42W
08/19/2014 ST. JOSEPH MI AMATEUR RADIO
LARGE TREE DOWNED.
&&
CORRECTED EVENT TIME
PBMSpecial weather statement, Aug 19, 6:34 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 634 PM EDT TUE AUG 19 2014 OHZ016-024-025-192300- ALLEN OH-PUTNAM OH-VAN WERT OH- 634 PM EDT TUE AUG 19 2014 ...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN ALLEN...EASTERN VAN WERT AND SOUTHWESTERN PUTNAM COUNTIES... AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DELPHOS...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... OTTOVILLE... KALIDA AND COLUMBUS GROVE... FORT JENNINGS... RUSHMORE... RIMER AND GOMER... VAUGHNSVILLE... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING FOR NORTHWESTERN OHIO. LAT...LON 4111 8418 4094 8399 4074 8433 4087 8449 TIME...MOT...LOC 2234Z 228DEG 15KT 4087 8431
Local storm report, Aug 19, 6:51 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
651 PM EDT TUE AUG 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 5 SE DELTA 41.53N 83.94W
08/19/2014 FULTON OH AMATEUR RADIO
CR 3 AND CR E INTERSECTION CLOSED DUE TO DOWNED POWER
LINES.
&&
PBMThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 9:25 PM EDT | Special Weather Statement | IWX | Adams | 35 min |
| Aug 19, 9:33 PM EDT | Special Weather Statement | IWX | Whitley | 42 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.